Methylcobalamine

Methylcobalamin is a form of vitamin B12, and the easiest form the body can use. It is used in the treatment of vitamin B12 deficiency, peripheral neuropathy, diabetic neuropathy, and amyotrophic lateral sclerosis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes ringing noise and humming alternatively?

Query: Hi doctor, I am a 69 year old retired internist. I am not taking any regular medication other than Aspirin 325 mg. I have no known allergies and have never smoked. I do not have any medical history of thyroid disease, autoimmune diseases or Paget's disease. Around four to five weeks back, I noted th...  Read Full »


Dr. Baidya Nath Majhi

Answer: Hello, Welcome to icliniq.com. What you are suffering from is known as tinnitus. It is not a disease itself rather a symptom due to various underlying causes like age related, hypertension, impacted wax, fluid in middle ear, patulous eustachian tube, TMJD (temperomandibular joint disorder), hypert...  Read Full »

What should I do to prevent my spine problem from worsening?

Query: Hello doctor,I am suffering from pain in my lower back. There is a pain in my left arm, leg and foot also. I got my MRI done. The MRI of lumbar spine reads as follows: Exaggerated lumbar curvature, likely due to muscle spasm. End plate Schmorl nodes are seen at D11-12, D12-L1, L1-2, L2-3 and L3-4 le...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post. You have a degenerative disk disease although not serious enough to cause focal deficit at present but, there is minimal thecal sac indentation. I would suggest: 1) Weight reduction. Your BMI (body mass index) is high which makes you a high-r...  Read Full »

My partner had an electric shock a year ago and still has a shock-like feeling and pain. Why?

Query: Hello doctor, My partner got an electric shock to his right arm a year ago. Ever since then, he has felt like he is constantly shocked, and he has been unable to move his arm properly. He is on 750 mg of Lyrica a day to control the shock-like feeling and pain. However, the hand movement has not retu...  Read Full »


Dr. Ramesh Kumar S

Answer: Hi, Welcome to icliniq.com. Cases of motor neuron disease are seen after electric shocks. Most likely, your partner is experiencing wasting of muscles due to motor neuron disease post the electric shock. A motor neuron (or motoneuron) is a nerve cell, which directly or indirectly controls the effect...  Read Full »

What could be done for sciatica-like pain?

Query: Hello doctor, My 49 year old mother has a severe (sciatica-like) leg pain. There is also pain below the knee and at the back of the leg. The pain is an extreme burning sensation kind of pain. It sometimes moves to the hips. The pain increases when she sits or tries to walk. She is taking a pain ki...  Read Full »


Dr. Nene Devavrat Harihar

Answer: Hello, Welcome to icliniq.com. A sciatica-like pain can respond to physiotherapy and rehabilitative exercises. I suggest she try tablet Lyrica (Pregabalin) 75 mg at night. It is a little expensive one, but a good medicine. The other option is to take tablet Pregaba-M (a combination of Pregabalin and...  Read Full »

Why do I have a pricking sensation in my fingers if I hold my phone?

Query: Hello doctor,I am an 18 year old female. I have a problem with my fingers. They keep hurting, even if I hold my phone for just fifteen minutes. At the beginning, it was just a prick that came a few times per day. Now, I feel my fingers burning and itching, to the extent, I have to stop whatever I am...  Read Full »


Dr. Lokesh

Answer: Hello, Welcome to icliniq.com. This is due to electrical hypersensitivity. This can happen due to a vitamin B12, calcium or vitamin D deficiency. I suggest the following medicines: Tablet Pregabalin 75 mg and methylcobalamin 1500 mcg, one tablet before food at 7 PM every day for 15 days. Tablet Sh...  Read Full »

Is my numbness in the region between the nose and upper lip due to anxiety?

Query: Hello doctor, I have bad health anxiety. My anxiety has been worse lately. I started feeling numbness in my face between my nose and upper lips. I have noticed this before one year. Is it because of anxiety, or do I need to be concerned? Kindly help.   Read Full »


Dr. Utkarsh Sharma

Answer: Hello, Welcome to icliniq.com. I can understand your concern, and I will help you with it. Yes, facial twitching and numbness can sometimes occur as a result of anxiety. 1) Why do you feel anxious? 2) Is it due to specific past experiences? 3) Do you have specific existing health conditions ...  Read Full »

How to provide relief for my mom's back pain?

Query: Hello doctor, My 68 years old mother is having severe back pain since last few months. Whenever she stands up for some time, her back pain starts, and it goes down to the entire legs. It becomes so intolerable that she has to sit down somewhere immediately to avoid pain, and she gets relief after sh...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. I have seen your mother's reports (attachment removed to protect patient identity). Your mother seems to be suffering from radiculopathy, due to nerve compression as a result of disc prolapse. The treatment of this problem needs patience and takes a long time. For pain,...  Read Full »

Will hearing high pitch sounds through headphones cause ear damage?

Query: Hi doctor,I have sensitive hearing. Otherwise, I feel great and use hearing plugs when necessary. I fear that hard and high pitch sounds will destroy my ears. Today, when I was about to do a home hearing test on my mobile, and accidentally the volume was at its loudest settings. The first tone that ...  Read Full »


Dr. Ashok Kumar Srivastava

Answer: Hi, Welcome to icliniq.com. I understand your concern. You are suffering from hyperacusis (increased sensitivity to sound). This is observed in the following conditions: Labyrinthitis (infections of Labyrinth). Early stages of degenerative changes in cochlear. Palsy of stapedius muscle. Tumors of t...  Read Full »

How long do swelling and numbness last after mandible surgery?

Query: Hi doctor, I was having a bilateral fracture of mandible at angles on both sides and have done the surgery. After six weeks, there is slight swelling on one side and also numbness in the lower lip and a small portion of skin below the lower lip. How much time will it take to subside the swelling an...  Read Full »


Dr. Geethanjali. S. S

Answer: Hi, Welcome to icliniq.com. The post-operative swelling and numbness after mandible fracture surgery are common. The swelling is mild as you have mentioned. Then, it should resolve in another one to two weeks as the tissues heal. The numbness is because the mental nerve, which runs through the mandi...  Read Full »

I am suffering from L5-S1 nerve root compression. How to recover?

Query: Hi doctor, I am suffering from L5-S1 nerve root compression issue. I have been given an epidural injection, but it does not work correctly. I am getting substantial pain all over my right leg. The pain is very severe. I am unable to walk or sit at all. I also went through SNRB and epidural steroid i...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We are here to help you. I understand such radicular pain is very troublesome. For pain, I advise the following. Kindly consult your specialist doctor, discuss with him or her and take treatment with consent. A combination of Pregabalin and Methylcobalamin. To do hot fome...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.